Forum Discussion
Claire_B
7 years agoMember
Ribociclib
Second week of Ribo & feeling very Like I can barely keep it together emotionally. Anyone else have similar issues. Been living with bone Mets diagnosis for 7 years and have not felt like this before. Wondering if this could be a side effect. What else do I have to look forward to?
Sign in to react to this post
5 Replies
- Claire_BMemberThank you for sharing your story! I will take note.Sign in to react to this post
- elisewjkMemberHi Claire, I've been on Ribociclib (and Letrozole) since Nov 18 now. The first 5-6 months with the Ribo's were very much trial and error. I started on 600mg, then down to 400mg, now settling on 200mg very successfully so far. I must say the first few months, I thought this "new life" was just going to be super awful given all the side effects I was getting. However, I can now say, I'm doing ok and I've found my "happy place" on the drugs. Please do work with your Onco on the Ribo dosage, it can take a while to find your "happy place" after a bit of trial and error and various side effects may arise (and not necessarily the same ones - I have diff side effects on the diff dosages). The other thing, during 1 cycle, I did dip into a deep depression for a week during the rest week - we think that may have been the Letrozole "taking over" and my body adjusting - I've not had it again since yet, fingers crossed. Please google the Ribo and Letrozole side effects that "may" happen (its very long list) and discuss with your Onco... Best of luck with your journey. Cheers :)Sign in to react to this post
- GlynnisMemberHi @"Claire B" Iโve been on Ribociclib for 3 months now along with letrozole, the letrozole gave me muscle pain in the beginning but seems to have settled, emotionally ive had the odd day where I get teary but thatโs about it, just had a body scan yesterday as my Tumor markers went up after going down ๐ so waiting on the results from that fingerscrossed all is well, the side effects Iโve had have been tiredness, very dry peeling skin on fingers and feet and Iโve just noticed my eyebrows and eyelashes seem to be hard to see so think they have thinned out, other than that I seem to be doing ok on it.Sign in to react to this post
- Claire_BMemberYou know, I didnโt even consider that could be causing the problems! Thanks. Seeing doctor Monday so will definitely raise it. Thank you for the insight ๐Sign in to react to this post
- KattykitMemberHi @"Claire B" I've been on Ribociclib since Dec 2017 and I can honestly say I've felt emotionally fine, I'm actually in a better head place and it's also working great for me, things could possibly settle down but if not there are ways for your oncologist to help you adjust. Are you taking it with letrozole because it comes with all manner of side effects and it could be the cause of how you're feeling.Sign in to react to this post